Transactions of the American Mathematical Society. Volume 362, Number 11, 2010
Contents of Volume 362, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations Xing Lian...
Tallennettuna:
Päätekijä: | American Mathematical Society |
---|---|
Aineistotyyppi: | Artikkeli |
Kieli: | English English |
Julkaistu: |
American Mathematical Society
2010
|
Aiheet: | |
Linkit: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3341 |
Tagit: |
Lisää tagi
Ei tageja, Lisää ensimmäinen tagi!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Samankaltaisia teoksia
-
Transactions of the American Mathematical Society. Volume 362, Number 3, 2010
Tekijä: American Mathematical Society
Julkaistu: (2010) -
Transactions of the American Mathematical Society. Volume 362, Number 2, 2010
Tekijä: American Mathematical Society
Julkaistu: (2010) -
Transactions of the American Mathematical Society. Volume 362, Number 6, 2010
Tekijä: American Mathematical Society
Julkaistu: (2010) -
Transactions of the American Mathematical Society. Volume 362, Number 7, 2010
Tekijä: American Mathematical Society
Julkaistu: (2010) -
Transactions of the American Mathematical Society. Volume 362, Number 9, 2010
Tekijä: American Mathematical Society
Julkaistu: (2010)